# SDR AALA20030183

- Difficulty date: February 9, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING OVERNIGHT MAINTENANCE, AFT CABIN AND FORWARD TAIL CONE SLIDE EMERGENCY EXIT LIGHT INOPERATIVE.  RESEATED SLIDE EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
